Advertisement

Mathematische Zeitschrift

, Volume 237, Issue 1, pp 181–198 | Cite as

Rationally trivial hermitian spaces are locally trivial

  • Manuel Ojanguren
  • Ivan Panin
Original articles

Abstract.

Let R be a regular local ring, K its field of fractions and A an Azumaya algebra with involution over R. Let h be an \(\epsilon\)-hermitian space over A. We show that if \(\bold{h}\otimes_R K\) is hyperbolic over \(A\otimes_R K\), then h is hyperbolic over A.

Keywords

Local Ring Regular Local Ring Hermitian Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Manuel Ojanguren
    • 1
  • Ivan Panin
    • 2
  1. 1.IMA, UNIL, 1015 Lausanne, Switzerland CH
  2. 2.LOMI, Fontanka 27, Saint Petersburg 191011, Russia RU

Personalised recommendations